Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will I get diabetics ?

my mom and dad both have blood sugar. my mom was the first to get it. then my dad after some time. my dads family has a history of diabetics. but my moms the first to get it in her side. she got it long after i was born. the doctor asked me to be carefull. im only 19 and i love chocalets and sweets. what should i do?
Thu, 17 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  Anonymous's Response
's  Response

Maintain a healthy body weight, exercise well and monitor your blood glucose atleast once in a year.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I fasted than ate something I took my blood sugar recently it was 25. is this bad ?

doctor1 MD

I am a diabete patient from past 5 1/2 yrs and have thyroid problem of hyper? I need to consult you doctor for this problem? So wen can consult?

doctor1 MD

I get low bloodsugar episodes every day. I ve been tested for hypoglycimia and diabetes. I m told I don t have either, but my doctor believes I have hypoglycimia episodes. Does this mean I am a diabetic or that it will turn into that?

Recent questions on  Diabetes

doctor1 MD

Why does Polcystic ovarian syndrome occur?Is it good to take glyciphage(a diabetes tablet )for that.. Gynecologist advised me to take that.she said that it is to reduce my weight. My body mass index is Normal. Then what effect this tablet will have on my pcod problem.. Please clarify me about this and also advise me on pregnancy... Thanks a lot

doctor1 MD

I am 50 years old and about to be taken off of my birth control pill that Iv'e been taking for desmynorhea. I am also type 1 diabetic and have managed it well. It works well with the ortha Novum 1/1/1 28 day birth control pill. My doctor wants to take me off because I'm 50. I do not want to because it works so well and has for many years. If I'm taken off I know my hormone levels will crash and my diabetes management will suffer. (Doctors tell me they are not related but I know They are related because I've lived it and learned to make the adjustments during my cycle for 35 years). If I'm taken off the BC pill, what is my best option to treat desmynorrhea and to keep the hormone levels at a healthy and balanced level at my age?

doctor1 MD

I have friend who has hep C and diabetes 2. He was in the hospital for dehydration and heat exhaustion. They hydrated him and he responded quite well. All his vitals were good. They put him on an IV drip with ativan and hydrocone, something for gastric acid and insulin. He has never had insulin before. But he started to shiver and tremble. He was on this drip for two days. He cannot function very well now. It is hard for him to control his elimination functions and he tremble quite a bit. I feel that the hydrocodone affect him very bad it was 5/500 because of the tylenol in it. . Before he dehydrated, he had a panel done and he was stable in all areas. His liver enzymes were elevated a little; but he was basically stable. What can he take to help recover?                                                                  

doctor1 MD

Dear Doctor, I have chronic insulin-dependant diabetes and haemorrhoids. Over the last few weeks, I have had odd coloured stool. They are pale grey. I have also had stomach, and am losing sleep over it. Do you know what it could be? And what I can do to help it? Paddy Furlong                     

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.